Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 15–37 | Cite as

On a nonlinear Schrödinger equation with periodic potential

  • Thomas Bartsch
  • Yanheng Ding
Mathematics Subject Classification (1991): 35Q55, 58E05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Thomas Bartsch
    • 1
  • Yanheng Ding
    • 2
  1. 1. Justus-Liebig-Universität Gießen, Mathematisches Institut, Arndtstraße 2, D-35392 Gießen, Germany DE
  2. 2. Chinese Academy of Sciences, Institute of Mathematics, Zhongguancun, Beijing 100080, PR China CN

Personalised recommendations